# SDR DALA2023042603267

- Difficulty date: April 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 4,030 hours, 1,968 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REQUIRES R/H WING SLAT RIGGING PER A220AMP 27-81-17, AND THE "SLAT CONTOUR CHECK" AS DESCRIBED IN OPTION #2. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 023-0001:5742-01028-02B/012 00026 ACCOMPLISHED R/H WING SLAT RIGGING PER A220 AMP 27-81-17, AND THE "SLAT CONTOUR CHECK" AS DESCRIBED IN OPTION #2 ERA 608198- 14AD REV O SECTION 1 STEP 3. (LP# 2731073)
